MAUDE Adverse Event Report: MICRO-TECH (NANJING) CO., LTD. SPRAY CATHETER; ADAPTOR, CATHETER

MICRO-TECH (NANJING) CO., LTD. SPRAY CATHETER; ADAPTOR, CATHETER
Model Number WP-18/2200
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: during an egd [esophagogastroduodenoscopy] needed to use purastat to stop bleeding and the spray catheter would not push the medication through.Spray catheter ref# wp-18/2200.

Brand Name
SPRAY CATHETER
Common Device Name
ADAPTOR, CATHETER
Manufacturer (Section D)
MICRO-TECH (NANJING) CO., LTD.
2855 broadway dr
ann arbor MI 48104
MDR Report Key22506476
Report Number22506476
Device Sequence Number21148399
Product Code GCE
UDI-Device Identifier06932503562249
UDI-Public(01)06932503562249
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
Report Date (Section F) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWP-18/2200
Device Catalogue NumberWP-18/2200
Device Lot NumberM231104311
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer07/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight100 KG
Date Report Sent to FDA06/26/2025